Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2015 | Journal Article | IST-REx-ID: 2014   OA
Faithfulness and learning hypergraphs from discrete distributions
A. Klimova, C. Uhler, T. Rudas, Computational Statistics & Data Analysis 87 (2015) 57–72.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin Del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015) 4183–4206.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015) 832–847.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Hypersurfaces and their singularities in partial correlation testing
S. Lin, C. Uhler, B. Sturmfels, P. Bühlmann, Foundations of Computational Mathematics 14 (2014) 1079–1116.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed